MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VERSA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. VERSA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number VEDR01
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Bradycardia (1751); Fatigue (1849); Lethargy (2560)
Date of Event 05/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient was experiencing fatigue, lethargy and bradycardia.The implantable pulse generator (ipg) was found to have migrated to a lateral/axillary position over time and an x-ray indicated there was little or no slack in the right atrial (ra) and right ventricular (rv) leads.It was also noted that the rv lead exhibited no capture, undefined impedance and was suspected to have dislodged.The ra lead was capped and not replaced.The rv lead was capped and replaced.The device was moved to the right side and remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VERSA DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7630774
Report Number3004209178-2018-14156
Device Sequence Number19441832
Product Code NVZ
UDI-Device Identifier00643169474277
UDI-Public00643169474277
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/14/2018
Device Model NumberVEDR01
Device Catalogue NumberVEDR01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer10/04/2018
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD, 5076-52 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;